# SDR AMTA200600274

- Difficulty date: April 6, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W KEEL BEAM WEB, 2 WEB SEGMENTS IMMEDIATELY FWD AND AFT (4 TOTAL SEG BETWEEN VERT STIFFENERS) OF RT MLG DOOR ACTUATOR MOUNT STRUCTURE IS WARPED/ BOWED/ DEFORMED.  C/W EA TIME-LIMITED REPAIR ON KEELBEAM BL-0, STA 1085 TO 1160 EA.  (K)
